Nadia Zlateva
Nadia Zlateva
Sofia University, Faculty of Mathematics and Informatics
Verified email at fmi.uni-sofia.bg - Homepage
Title
Cited by
Cited by
Year
Aubin criterion for metric regularity
AL Dontchev, M Quincampoix, N Zlateva
Journal of Convex Analysis 13 (2), 281-297, 2006
1142006
Characterizations of prox-regular sets in uniformly convex Banach spaces
F Bernard, L Thibault, N Zlateva
Journal of Convex Analysis 13 (3/4), 525-559, 2006
88*2006
Prox-regular sets and epigraphs in uniformly convex Banach spaces: various regularities and other properties
F Bernard, L Thibault, N Zlateva
Transactions of the American Mathematical Society 363 (4), 2211-2247, 2011
522011
Second-order subdifferentials of C1,1 functions and optimality conditions
PG Georgiev, NP Zlateva
Set-Valued Analysis 4 (2), 101-117, 1996
441996
Integrability of subdifferentials of directionally Lipschitz functions
L Thibault, N Zlateva
Proceedings of the American Mathematical Society 133, 2939-2948, 2005
182005
On primal lower-nice property
M Ivanov, N Ziateva
Comptes Rendus de l'Academie Bulgare des Sciences 54 (11), 5-10, 2001
132001
Lasry–Lions regularizations and reconstruction of subdifferentials
P Georgiev, N Zlateva
Comptes Rendus de l'Academie Bulgare des Sciences 51 (9-10), 9-12, 1998
111998
A Variational Principle and Best Proximity Points
M Ivanov, B Zlatanov, N Zlateva
Acta Math. Sinica (English series) 31 (8), 1315-1326, 2015
102015
Abstract subdifferential calculus and semi-convex functions
M Ivanov, N Zlateva
Serdica Mathematical Journal 23 (1), 35-58, 1997
101997
Reconstruction of the Clarke subdifferential by the Lasry–Lions regularizations
PG Georgiev, NP Zlateva
Journal of Mathematical Analysis and Applications 248 (2), 415-428, 2000
82000
Subdifferential characterization of primal lower-nice functions on smooth Banach spaces
M Ivanov, N Ziateva
Comptes Rendus de l'Academie Bulgare des Sciences 57 (5), 5-13, 2004
72004
Surjectivity in Fréchet Spaces
M Ivanov, N Zlateva
Journal of Optimization Theory and Applications 182 (1), 265–284, 2019
62019
Long Orbit or Empty Value Principle, Fixed Point and Surjectivity Theorems
M Ivanov, N Zlateva
Comptes Rendus de l'Academie Bulgare des Sciences 69 (5), 553-562, 2016
62016
Integrability of subdifferentials of certain bivariate functions
L Thibault, N Zlateva
Nonlinear Analysis: Theory, Methods & Applications 54 (7), 1251-1269, 2003
62003
A Simple Case within Nash–Moser–Ekeland Theory
M Ivanov, N Zlateva
Comptes rendus de l'Académie bulgare des Sciences 72 (2), 152-157, 2019
5*2019
Parameterized minimax problem: on Lipschitz-like dependence of the solution with respect to the parameter
M Quincampoix, N Zlateva
SIAM Journal on Optimization 19 (3), 1250-1269, 2008
42008
On Lipschitz regularity of minimizers of a calculus of variations problem with non locally bounded Lagrangians
M Quincampoix, N Zlateva
Comptes Rendus Mathematique 343 (1), 69-74, 2006
42006
Optimal Cutting Problem
A Avdzhieva, T Balabanov, G Evtimov, D Kirova, H Kostadinov, T Tsachev, ...
113-th European Study Group with Industry (ESGI'113), September 14-18, 2015 …, 2015
32015
On nonconvex version of the inequality of Clarke and Ledyaev
M Ivanov, N Zlateva
Nonlinear Analysis: Theory, Methods & Applications 49 (8), 1023-1036, 2002
32002
Second subdifferentials of C1,1 functions, optimality conditions and well posedness
PG Georgiev, NP Zlateva
Comptes Rendus de l'Academie Bulgare des Sciences 46 (11), 25-28, 1993
31993
The system can't perform the operation now. Try again later.
Articles 1–20